# SDR SWAA2013122023576

- Difficulty date: November 23, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 727 RT FRAME CHORD CRACKED AT STRINGER 18R.  REPAIRED FRAME IAW SWA EA & EO.
